# SDR AU981170

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 502755E2256
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT BELTS LOCATED AT 19D, 23E, 30C, 32E, 33E AND 34C AS WELL AS THE FIRST OFFICER'S SEAT BELT HAD MISSING ID LABELS.  FOUND DURING INSPECTION IAW ER Z1-25-00-10J (AD/RES/29).
